Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
zekefreak

bad roll

Recommended Posts

this past saturday night I dropped a yellow alligator which I've been told are fucking awesome. I don't know what it was, but it was not a fun experience, and I'm thinking it may because one of the following reasons...I had taken two pills the night before...I got about 3 hours of sleep in between the two consecutive days...I ate pretty much nothing the whole day before I went out...and I really wasn't that thrilled to be going out that night either. I mean, the pill was obviously strong...it hit quick and hard but my stomach was really upset and I felt almost depressed the whole night. My hands were really cold and clammy too and there was also a few moments when I definitly though tI was gonna puke. Which of these factors would you think would have the most effect on my shitty night?

Share this post


Link to post
Share on other sites
Originally posted by zekefreak

this past saturday night I dropped a yellow alligator which I've been told are fucking awesome. I don't know what it was, but it was not a fun experience, and I'm thinking it may because one of the following reasons...I had taken two pills the night before...I got about 3 hours of sleep in between the two consecutive days...I ate pretty much nothing the whole day before I went out...and I really wasn't that thrilled to be going out that night either. I mean, the pill was obviously strong...it hit quick and hard but my stomach was really upset and I felt almost depressed the whole night. My hands were really cold and clammy too and there was also a few moments when I definitly though tI was gonna puke. Which of these factors would you think would have the most effect on my shitty night?

I'm no expert, but I'm guessing that you had no seratonin left in you from the previous night...hence no happy receptors. Need to take a break in between sessions.

Share this post


Link to post
Share on other sites

it was probably because you had just rolled and your body hadn't recovered at all from the night before.. you also could have gotten e that had other shit in it besides mdma.. or the e just didnt sit well with your body.. there's no way to know for sure tho. take a break of at least a week next time you roll.. otherwise its usually not worth it

Share this post


Link to post
Share on other sites

i would have to agree wit helixx....i would say it is nearly impossible to roll 2 days in a row..u definitly had no serotonin left from the night before...not enough time to rebuild..especially since u took 2 pills the night before..next time try to space out ur rolls...one week isnt even enough time to rebuild serotonin levels..they say it usually takes bout 3 weeks to get back back to normal..try preloading with 5-htp..its a percurser to serononin and will rebuild your ur levels..or jus take one after ur roll before u go to sleep and then another when u wake up...it helps alot with the depression afterward... :) u can get it at any vitamin shop..make sure it doesnt have b6 in the ingredients though..;)

Share this post


Link to post
Share on other sites
Originally posted by shroomy

your body needs b6 to convert 5-htp into seratonin.

If anyone takes enough E they will get the symptoms you describe. You can only do so much before your body says "Enough is enough."

much props to you bro, you share alot of good information whether you realize it or not.

Share this post


Link to post
Share on other sites
your body needs vitamin B6 to convert 5-htp into serotonin

i disagree..i read on dancsafe that if you are taking 5-htp supplement that it SHOULD NOT contain vitamin B6 in the ingredients, because it can cause Serotonin Syndrom.

Share this post


Link to post
Share on other sites

It is very unlikely that it could cause seratonin syndrom but mildly possible if you were taking it multiple times every day as a daily supliment. What we are talking about here is pre or post loading for short periods of time to bring your seratonin levels back to normal. Not taking 5-HTP over an extended period of time with an already normal seratonin level.

BTW most people can tell when they are taking 5-HTP with an already normal level of seratonin. If they take it before bed, they will get vivid (and fucked up) dreams that night.

Share this post


Link to post
Share on other sites

Seratonin Syndrome is caused by an excess release of serotonin. Taking 5-htp supplement with B6 is greatening the risks of this occuring , due to the fact that excess serotonin is being release when rolling in the first place..by taking 5-htp containing B6, you are enabling more serotonin to be realsed , when regular 5-htp without b6 will do the job of rebuilding serotonin levels..the only reason i suggested not taking 5-htp with b6, is because this person Zekefreak may be a frequent roller. considering the fact he rolled twice in 2 days. so we are not talking about someone with normal serotonin levels. which in this case, might not be such a good idea to take 5-htp supplement containing b6. EXCESS RELEASE OF SEROTONIN=SEROTONIN SYNDROME

Share this post


Link to post
Share on other sites
Originally posted by shroomy

your body needs b6 to convert 5-htp into seratonin.

If anyone takes enough E they will get the symptoms you describe. You can only do so much before your body says "Enough is enough."

Is that true about the b6 or are you just making that up, cause I heard b-12.

Share this post


Link to post
Share on other sites
Originally posted by shroomy

BTW most people can tell when they are taking 5-HTP with an already normal level of seratonin. If they take it before bed, they will get vivid (and fucked up) dreams that night.

Cool, I have to try that tonight!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×